# SDR CA960522001

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuatr
- Part number: 1252515
- Condition: Leaking
- Location: Rt Mlg
- Part time: 39,647 hours
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

(CAN)AFTER TAKEOFF CREW NOTICED R/H MAIN LANDING GEAR LIGHT REMAINED ON, SHORTLY AFTERWARDS MLG FELL OUT OF HOLE. ALTERNATE EXTENSION CARRIED OUT AND RETURNED TO BLOCKS. ON LANDING CREW NOTICED THE UTILITYSYSTEM WAS DELETED OF FLUID, AIRCRAFT TOWED OFF RUNWAY. R/H FORWARD DOOR ACTUATOR WAS LEAKING, REPLACED.
